# SDR USAASA00035

- Difficulty date: September 18, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LGA-BOS - FLT 6828 - AN ODOR OF BURNING RUBBER WAS PRESENT IN COCKPIT, ESPECIALLY DURING CLIMB-OUT.  THE FLIGHT LANDED WITHOUT INCIDENT IN BOS.  MAINTENANCE RAN THE ENGINES.  NO ODOR WAS NOTED.  AIRCRAFT WAS FOUND OK FOR SERVICE.  (M)
